# SDR FDEA200903020775

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 45,145 hours, 9,911 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT HOLE FOUND CORRODED.  COMPLIED WITH EA 1-5750-128598.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
